The indication for the use of Apo-Napro Fast 220 mg is pain of low or moderate intensity (including muscle pain, headache) and fever. The active substance is the non-steroidal anti-inflammatory drug naproxen sodium.
Composition of Apo-Napro Fast 220mg:
Active substance: naproxen sodium (Naproxenum natricum). One capsule contains 220 mg of naproxen sodium and auxiliary substances: macrogol 600, lactic acid, propylene glycol, povidone K-30, gelatin, liquid sorbitol, partially dehydrated, glycerol, purified water, patent blue V (E 131), triglycerides of saturated fatty acids with medium chain length, isopropyl alcohol, lecithin.
Action of Apo-Napro Fast 220mg:
The drug contains naproxen sodium, an active substance belonging to the non-steroidal anti-inflammatory drugs. Naproxen has analgesic, anti-inflammatory and antipyretic properties. Apo-Napro Fast 220 mg is indicated for the treatment of pain and fever. The drug is intended for short-term use in adults and adolescents over 12 years of age.
Apo-Napro Fast 220mg indicated for use in the treatment of pain of low and moderate intensity (toothache, headache, muscle pain, joint pain, back pain, painful menstruation, pain accompanying colds) and fever. For use over 12 years of age.
Store the product out of reach of children at room temperature. It is recommended to protect against the effects of moisture and light. The risk of side effects can be minimized by using the lowest effective dose for the shortest possible time to relieve symptoms. Use during pregnancy and breastfeeding: in the first and second trimester of pregnancy, the drug should be used only when absolutely necessary, and in the last trimester, its use is contraindicated. The drug should not be used during breastfeeding. The drug may impair female fertility. The drug contains sorbitol - the possibility of using it in people with known intolerance to certain sugars should be discussed with the doctor. The drug contains lecithin of soybean origin - people who are allergic to soy or peanuts should not use the drug.
Do not use in case of hypersensitivity to any component of the drug. Do not use in people who have ever had an allergic reaction (including runny nose, asthma, itching) after taking aspirin, ibuprofen or other non-steroidal anti-inflammatory drugs. Do not use in case of gastric ulcer or duodenal ulcer, as well as in the case of gastritis or stomach pain. Do not use in the event of internal bleeding (e.g. gastric, intestinal or brain haemorrhage). Do not use if you are prone to bleeding. Do not use in the case of people who use anticoagulants. Do not use in case of severe renal impairment. Do not use in cases of severe liver dysfunction. Do not use in case of severe heart failure. Do not use in the last trimester of pregnancy.
Some people may experience side effects while taking the drug. Very common side effects: nausea, abdominal discomfort, constipation. Common side effects: headache, visual disturbances, ringing or tinnitus, swelling of the ankles and feet (edema), heart disease, vomiting, rash. Uncommon side effects: impaired concentration, trouble sleeping (insomnia), impaired concentration or memory (cognitive impairment), gastrointestinal bleeding and / or perforation, photosensitivity. Rare side effects: reduction in red blood cells which can make the skin pale yellow and cause weakness and breathlessness (haemolytic anemia), allergic reactions to drugs with naproxen and naproxen sodium - allergic reactions usually occur in patients with known hypersensitivity to aspirin, other NSAIDs and Apo-Napro Fast. However, they can also occur in people who have not previously had this reaction; high potassium levels in the blood (hyperkalemia), hearing impairment, inflammation of blood vessels, inflammation of the lungs (eosinophilic pneumonia), mouth ulcers, life-threatening hepatitis (fatal hepatitis), alopecia, reactions due to exposure to light (inflammation of the skin and bullous eruptions). Very rare side effects: decrease in white blood cells, decrease in platelets, convulsions, non-infectious inflammation of the membranes surrounding the brain (aseptic meningitis), a slight increase in the risk of heart attack (myocardial infarction or stroke) - the risk is higher in people who use high doses during long-term treatment; Stevens-Johnson syndrome (blisters in the hands and feet), reddening of the skin (erythema multiforme), blood in the urine (haematuria), kidney problems including glomerulonephritis or interstitial nephritis, nipple necrosis (necrosis of part of the tissues in the kidneys) and nephrotic syndrome (proteinuria). Side effects with an unknown frequency of occurrence: severe reduction in blood cells which may cause weakness, bruising or an increased likelihood of infections (aplastic anemia), gout, dizziness, high blood pressure, gastrointestinal ulcers other than digestive ulcers, peptic ulcers,
Dosage of Apo-Napro Fast 220mg capsules:
Use as directed by your doctor or according to the instructions on the leaflet. The dose is recommended for adolescents over 12 years of age and for adults: one capsule every 8-12 hours. Treatment can be started with two capsules (starting dose) and, if symptoms persist, a repeat dose (one capsule) after 12 hours. Maximum daily dose: 3 capsules. The capsules are recommended to be taken immediately after a meal, washed down with plenty of water or milk. If the fever does not subside after three days of treatment and pain continues after five days of treatment, see your doctor. Do not use for more than 10 days without medical consultation.